# SDR R61A2020080500580

- Difficulty date: July 19, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 43,501 hours, 27,143 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF SERVICE FOR HEAVY CHECK,  RT HORIZONTAL STAB CRACKED AT RIB 12 BETWEEN MID SPAR & FRONT SPAR AT UPPER SKIN ATTACHMENT.   REPLACED ON CARD 170EO-55-10-0004.
